# SDR ASAA2023090244970

- Difficulty date: September 2, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,548 hours, 15,531 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157040
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. (#PRI2/ETOPS)ENGINE POWER RUN REQUIRED. GROUNDED - YES. (RESOLVED ON W/O: 1967729 TASKCARD: N/R-00001 ) COMPLIED WITH STEPS 1-5. FOUND EVIDENCE OF POSSIBLE LEAK COMING FROM DRIVE PAD DRAIN TUBE. REF LOG PAGE 60631778 FOR 8 BAGS INSTALLED ON DRAIN TUBES. BWHITE 62595 09/06/2023 FOUND DRIVE PAD COVER SEALOL DAMAGED. REMOVED AND REPALCED DRIVE PAD SEALOL REF AMM 72-60-00, REF STEP 6 OF TSR FOR PART POWER RUN LEAK CHECK. SEE MIG2C 40-0054619 (2) FOR LEAK CHECK OF DRIVE PAD COVER. PGARNER 43305 09-06-2023. COMPLETED STEPS 6 & & OF THIS TSR. NO FURTHER DEFECTS NOTED. THIS CLOSES TSR, SEAMC AUSTIN NOTIFIED.
